# SDR SWIA2021062358965

- Difficulty date: June 5, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Stowage Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FORWARD EQUIPMENT COMPARTMENT AT ADG STOW HANDLE PERVIOUS DOUBLER REPAIR CRACKED MARKED    (C-CHECK RO: 6/20/21) / REMOVED AND REPLACED PREVIOUS CRACKED DOUBLER WITH NEW FABRICATED DOUBLER AND CLEAT ON FLOOR OF RH FWD EQUIPMENT BAY AT ADG RESTOW HANDLE ASSY. REF BOMBARDIER REO 670-53-11-509 REV -E DATED 2018-02-08. SEE CONTINUATION CARD FOR FURTHER DETAILS. ALL CHECKS GOOD.  / SKYCARD 51-900-1002-SKY COMPLIED WITH.
